# SDR AUS20030665

- Difficulty date: June 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 31020224
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECOND STAGE COMPRESSOR HOUSING PLASMA METAL COATING SEPARATED CAUSING BLOCKAGE OF NOZZLE VANE SEGMENT COOLING AIR SLOTS INFIRST STAGE TURBINE NOZZLE AND METAL SPRAY DEPOSITS ON DIFFUSER VANES.
